MathSciNet Relay Station
MathSciNet bibliographic data
MR1415006 65D32
Noskov, M. V.; Schmid, H. J. Minimal cubature formulae of degree $3$ for integrals over the surface of the torus. Computing 57 (1996), no. 3, 213–223.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement